Alert archive / Oklahoma / Frost Advisories in 2013

Frost Advisory 3, NWS Tulsa, OK

October 18, 201314 counties in Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this frost advisory at Oct 18, 2013, 3:26 PM CDT for 14 counties in Oklahoma; Benton County, Washington County, Arkansas. It took effect at Oct 19, 2013, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2013, 3:26 PM CDT (20:26 UTC)
In effect from
Oct 19, 2013, 1:00 AM CDT
Expired
Oct 19, 2013, 10:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WWUS74 KTSA 182026
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT FRI OCT 18 2013

OKZ054>056-059-064-191000-
/O.UPG.KTSA.FZ.A.0003.131019T0600Z-131019T1500Z/
/O.NEW.KTSA.FZ.W.0010.131019T0600Z-131019T1500Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK-
326 PM CDT FRI OCT 18 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA AND CREEK. 

 * THIS REPLACES THE WATCH THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * TEMPERATURES ARE EXPECTED TO FALL JUST BELOW THE FREEZING MARK 
   ACROSS SOME AREAS OF NORTHEAST OKLAHOMA...ESPECIALLY IN SHELTERED
   LOW LYING AREAS. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND 
   TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ057-061-191000-
/O.UPG.KTSA.FZ.A.0003.131019T0600Z-131019T1500Z/
/O.NEW.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/
CRAIG-ROGERS-
326 PM CDT FRI OCT 18 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CRAIG AND ROGERS. 

 * THIS REPLACES THE WATCH THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN
   PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED
   AND LOW LYING AREAS.


IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ060-191000-
/O.NEW.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/
TULSA-
326 PM CDT FRI OCT 18 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

HAZARDOUS WEATHER...
 * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN
   PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED 
   AND LOW LYING AREAS.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
563 
WWUS74 KTSA 182136
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT FRI OCT 18 2013

OKZ054>056-059-064-190545-
/O.CON.KTSA.FZ.W.0010.131019T0600Z-131019T1500Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK-
436 PM CDT FRI OCT 18 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA AND CREEK. 

HAZARDOUS WEATHER...
 * TEMPERATURES ARE EXPECTED TO FALL JUST BELOW THE FREEZING MARK 
   ACROSS SOME AREAS OF NORTHEAST OKLAHOMA...ESPECIALLY IN SHELTERED
   LOW LYING AREAS. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ065-066-190545-
/O.EXA.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/
OKFUSKEE-OKMULGEE-
436 PM CDT FRI OCT 18 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE AND OKMULGEE. 

HAZARDOUS WEATHER...
 * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN
   PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED
   AND LOW LYING AREAS.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ057-060-061-190545-
/O.CON.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/
CRAIG-TULSA-ROGERS-
436 PM CDT FRI OCT 18 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CRAIG...TULSA AND ROGERS. 

HAZARDOUS WEATHER...
 * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN
   PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED
   AND LOW LYING AREAS.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
655 
WWUS74 KTSA 190203
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT FRI OCT 18 2013

OKZ054>056-059-064-191015-
/O.CON.KTSA.FZ.W.0010.131019T0600Z-131019T1500Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK-
903 PM CDT FRI OCT 18 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...PAWNEE...CREEK...NOWATA AND OSAGE. 

HAZARDOUS WEATHER...
* TEMPERATURES ARE EXPECTED TO FALL BELOW THE FREEZING ACROSS
  AREAS OF NORTHEAST OKLAHOMA...ESPECIALLY IN SHELTERED LOW LYING
  AREAS.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO  PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ001-010-OKZ058-062-063-067>071-073-191015-
/O.EXA.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/
BENTON-WASHINGTON AR-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-PITTSBURG-
903 PM CDT FRI OCT 18 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...DELAWARE...CHEROKEE...ADAIR...
   PITTSBURG...MCINTOSH...MUSKOGEE AND MAYES. 

   IN ARKANSAS...BENTON AND WASHINGTON. 

HAZARDOUS WEATHER...
 * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN
   PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED
   AND LOW LYING AREAS.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ057-060-061-065-066-191015-
/O.CON.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/
CRAIG-TULSA-ROGERS-OKFUSKEE-OKMULGEE-
903 PM CDT FRI OCT 18 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...ROGERS...CRAIG...OKFUSKEE...TULSA AND OKMULGEE. 

HAZARDOUS WEATHER...
 * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN
   WIDESPREAD AREAS OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN
   SHELTERED AND LOW LYING AREAS.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
399 
WWUS74 KTSA 190904
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SAT OCT 19 2013

OKZ054>056-059-064-191500-
/O.CON.KTSA.FZ.W.0010.000000T0000Z-131019T1500Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK-
404 AM CDT SAT OCT 19 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...PAWNEE...CREEK...NOWATA AND OSAGE. 

HAZARDOUS WEATHER...
 * TEMPERATURES HAVE DROPPED NEAR THE FREEZING MARK IN MANY AREAS
   NORTH OF INTERSTATE 44 EARLY THIS MORNING. TEMPERATURES SHOULD
   DROP A COUPLE MORE DEGREES THROUGH THE MORNING.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ001-010-OKZ057-058-060>063-065>071-073-191500-
/O.CON.KTSA.FR.Y.0003.000000T0000Z-131019T1500Z/
BENTON-WASHINGTON AR-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
404 AM CDT SAT OCT 19 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...ROGERS...DELAWARE...CHEROKEE...
   ADAIR...CRAIG...PITTSBURG...OKFUSKEE...MCINTOSH...MUSKOGEE...
   TULSA...OKMULGEE AND MAYES. 

   IN ARKANSAS...BENTON AND WASHINGTON. 

HAZARDOUS WEATHER...
 * SKIES WILL CONTINUE TO CLEAR ACROSS EASTERN OKLAHOMA AND
   NORTHWEST ARKANSAS EARLY THIS MORNING. AREAS GENERALLY NORTH OF
   A MCALESTER TO FAYETTEVILLE LINE COULD SEE AREAS OF FROST BY
   SUNRISE...ESPECIALLY IN SHELTERED AND LOW-LYING AREAS.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:10 PM CDT, 16 minutes earlier.

Area forecast discussion, Oct 18, 3:10 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT FRI OCT 18 2013

.DISCUSSION...
A COLD FRONT SNAKES ACROSS SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS THIS AFTERNOON. THIS FRONT IS EXPECTED
TO PUSH THROUGH THE REMAINDER OF THE AREA THIS EVENING
AS THE MID-LEVEL TROF SWEEPS ACROSS THE REGION. RAIN SHOWERS
ASSOCIATED WITH THE MID-LEVEL TROF WILL END FROM WEST TO
EAST THIS EVENING INTO THE OVERNIGHT HOURS. HOWEVER...THE
MAIN CONCERN FOR TONIGHT WILL BE THE POTENTIAL FOR A FREEZE
AND FROST ACROSS PORTIONS OF NORTHEAST OKLAHOMA TONIGHT AND EARLY
SATURDAY MORNING. THIS AREA...IS MAINLY ALONG AND NORTH OF THE
INTERSTATE 44 CORRIDOR. WENT A FEW DEGREES ABOVE GUIDANCE IN THIS
AREA WITH THE CONCERN THAT THE CLOUDS WILL NOT EXIT AS FAST AS
THE MODELS INDICATE AND THE WINDS WILL REMAIN UP SLIGHTLY.

TEMPERATURES WILL WARM UP OVER THE WEEKEND IN ADVANCE OF THE NEXT COLD
FRONT THAT WILL SWEEP THROUGH EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS ON MONDAY. WILL KEEP SMALL POPS ACROSS THE AREA IN ASSOCIATION
WITH THIS FRONTAL PASSAGE. ANOTHER DRY WEAK COLD FRONT WILL MOVE THROUGH
TUESDAY/TUESDAY NIGHT. WEAK HIGH PRESSURE WILL PREVAIL AT THE SURFACE
FOR THE REMAINDER OF THE WEEK WITH A NORTHWESTERLY FLOW ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  65  44  73 /  60   0   0   0
FSM   44  64  41  73 /  50   0   0  10
MLC   40  65  41  73 /  40   0   0  10
BVO   31  65  38  74 /  40   0   0   0
FYV   37  60  37  69 /  70   0   0  10
BYV   38  59  42  70 /  80   0   0  10
MKO   38  64  41  72 /  60   0   0   0
MIO   35  63  40  72 /  60   0   0   0
F10   37  65  42  72 /  50   0   0   0
HHW   45  65  40  73 /  30   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ059-OKZ064.

     FROST ADVISORY FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ057-
     OKZ060-OKZ061.

AR...NONE.
&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Oct 18, 12:56 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI OCT 18 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1256 PM CDT FRI OCT 18 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...
AREAS OF LIGHT RAIN WILL CONTINUE TO MOVE EAST ACROSS EASTERN
OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON AND
TONIGHT. AS SKIES CLEAR LATER TONIGHT ACROSS NORTHEAST
OKLAHOMA...TEMPERATURES WILL FALL TO AROUND THE FREEZING MARK IN
SOME LOCATIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MILD AND DRY WEATHER WILL PREVAIL OVER THE WEEKEND...WITH
THE NEXT COLD FRONT AND ASSOCIATED RAIN CHANCES COMING ON MONDAY.
COOL AND DRY WEATHER WILL THEN SETTLE OVER THE SOUTHERN PLAINS
FOR MUCH OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 4:37 AM CDTFreeze WatchTSACraig, Creek, Nowata, Pawnee, Rogers, Washington11 hr
Oct 18, 3:26 PM CDTFreeze WarningTSACreek, Nowata, Pawnee, Washington19 hr

Nearby

Frost Advisories in Oklahoma, 2013Frost Advisories in Arkansas, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.